Affordable Access

Access to the full text

Randers space with special nonlinear connection

Authors
  • Nagaraja, H. G.1
  • 1 Bangalore University, Department of Mathematics, Central College Campus, Bangalore, 560 001, India , Bangalore (India)
Type
Published Article
Journal
Lobachevskii Journal of Mathematics
Publisher
Pleiades Publishing
Publication Date
Jan 01, 2008
Volume
29
Issue
1
Pages
27–31
Identifiers
DOI: 10.1134/S1995080208010071
Source
Springer Nature
Keywords
License
Yellow

Abstract

This article characterizes Berwald, Locally Landsbergian Randers spaces with special non-linear connection.

Report this publication

Statistics

Seen <100 times